# SDR UPS404922

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE TOP SIDE OF FRAME.  MAINTENANCE REPLACED THE FRAME IAW SRM 51-30-02/05.
